Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 20, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Feb 24, 2016, 6:37 PM EST for Sampson County, North Carolina. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2016, 6:37 PM EST (23:37 UTC)
- Expired
- Feb 24, 2016, 7:00 PM EST
- In force
- 23 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 72 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 11:16 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 502 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
456
WUUS52 KRAH 242337
SVRRAH
NCC163-250000-
/O.NEW.KRAH.SV.W.0020.160224T2337Z-160225T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
637 PM EST WED FEB 24 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SAMPSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 700 PM EST
* AT 637 PM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM
WAS LOCATED 9 MILES NORTH OF AMMON...OR 13 MILES WEST OF CLINTON...
AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLINTON...ROSEBORO...NEWTON GROVE...SALEMBURG...AUTRYVILLE AND
HOBBTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. ALTHOUGH A TORNADO IS
NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...
AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY
INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST FOR CENTRAL NORTH
CAROLINA.
LAT...LON 3486 7849 3487 7851 3488 7851 3491 7854
3497 7862 3499 7865 3528 7832 3529 7830
3522 7824 3520 7816 3509 7817 3503 7816
3484 7849
TIME...MOT...LOC 2337Z 231DEG 51KT 3493 7855
$$
231 follow-up statement
359
WWUS52 KRAH 242352
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
652 PM EST WED FEB 24 2016
NCC163-250000-
/O.CON.KRAH.SV.W.0020.000000T0000Z-160225T0000Z/
SAMPSON NC-
652 PM EST WED FEB 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR NORTHERN SAMPSON COUNTY...
AT 651 PM EST...DOPPLER RADAR CONTINUED TO INDICATE ADDITIONAL
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 58 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF CLINTON...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CLINTON...ROSEBORO...NEWTON GROVE...SALEMBURG...AUTRYVILLE AND
HOBBTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...
AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY
INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FOR CENTRAL NORTH
CAROLINA.
LAT...LON 3486 7849 3487 7851 3488 7851 3491 7854
3497 7862 3499 7865 3528 7832 3529 7830
3522 7824 3520 7816 3509 7817 3503 7816
3484 7849
TIME...MOT...LOC 2351Z 221DEG 27KT 3504 7847
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 3:20 PM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Feb 24, 3:20 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 320 PM EST WED FEB 24 2016 .SYNOPSIS...A POWERFUL UPPER LEVEL LOW AND ACCOMPANYING SURFACE CYCLONE THAT WILL TRACK THROUGH THE TN AND OH VALLEYS. A TRAILING COLD FRONT WILL SWEEP EAST ACROSS OUR REGION LATE THIS AFTERNOON AND EVENING. BLUSTERY CONDITIONS WILL FOLLOW AS HIGH PRESSURE BUILDS EAST TONIGHT AND THU. && .NEAR TERM /THROUGH TONIGHT/... AS OF 320 PM WEDNESDAY... ...SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO EARLY EVENING... ...A FEW TORNADOES REMAIN POSSIBLE THROUGH 7 PM... TORNADO WATCH REMAINS IN EFFECT THROUGH 7 PM...WITH WIDESPREAD SHOWERS AND A LINE OF SEVERE THUNDERSTORMS ONGOING EARLY THIS AFTERNOON. THE POTENTIALLY STRONGEST LINE IS MOVING EAST OUT OF THE TRIAD AND WILL REACH THE TRIANGLE AND FAYETTEVILLE AREAS 4-5 PM...CONCURRENT WITH INCREASING TORNADO THREAT WITH IMPRESSIVE SHEAR AND INSTABILITY CONTINUING TO INCREASE AS HIGHS CLIMB INTO THE MID 70S. THIS LIVE WILL CONTINUE TO MOVE EAST...SHOULD BE EAST OF THE AREA BY 7 PM WITH LINGERING SHOWERS ALONG THE MAIN COLD FRONT. SKIES WILL SCATTER OUT BY MIDNIGHT AS THE PARENT LOW CONTINUES TO LIFT NORTH OF THE AREA. SOME LESSENING OF THE PRESSURE GRADIENT WILL ALLOW WINDS TO SUBSIDE A BIT...WITH SOUTHWEST WINDS DIMINISHING TO 10 TO 15 MPH WITH GUSTS TO 20 MPH BY MORNING. AS SUCH...THE CURRENT WIND ADVISORY WILL CONTINUE THROUGH MIDNIGHT. MINS WILL BENEFIT FROM MIXING TO OFFSET CLEARING SKIES OVERNIGHT...LOWS MOSTLY FROM 40 TO 45. && .SHORT TERM /THURSDAY AND THURSDAY NIGHT/... AS OF 320 PM WEDNESDAY... SHORT WAVE ENERGY WILL CONTINUE TO ROTATE ACROSS THE OHIO VALLEY AROUND THE MAIN UPPER TROF THURSDAY AND THURSDAY NIGHT...WITH THE FINAL AND STRONGEST SHORT WAVE SHIFTING THE TROF AXIS OFFSHORE BY FRIDAY MORNING. MOISTURE WILL BE SQUEEZED OUT OVER THE WESTERN SLOPES...WITH SCATTERED TO BROKEN STRATOCUMULUS (PERHAPS A STRAY SPRINKLE OR TWO IN THE TRIAD) SPILLING ACROSS THE NORTHERN TIER. COLD AIR WILL BE REINFORCED...WITH A STRONG PRESSURE GRADIENT LINGERING THURSDAY FEATURING SUSTAINED WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH...AND WITH A FEW INFREQUENT GUSTS INTO THE UPPER 30S TO NEAR 40S KTS POSSIBLE. HIGHS WILL BE A CATEGORY OR SO BELOW NORMAL...WITH THE AFOREMENTIONED BLUSTERY CONDITIONS AND AN ASSOCIATED CHILLIER FEEL THAN TEMPERATURES IN THE LOW TO MID 50S WOULD OTHERWISE SUGGEST. SKIES WILL BECOME CLEAR OVERNIGHT...WITH THE DIURNAL TEMPERATURE FALL TEMPERED BY GOOD MIXING TO KEEP FRIDAY MORNING MINS MOSTLY IN THE LOWER 30S. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 1000 AM WEDNESDAY... COOL AIR ADVECTION DUE TO BROAD TROFFING ACROSS THE EASTERN CONUS WILL RESULT IN DRY WEATHER THROUGH THE WEEKEND...WITH HIGHS STRUGGLING TO REACH 50 ON BOTH FRIDAY AND SATURDAY. MORNING MINS WILL BE IN THE 30S SATURDAY AND SUNDAY MORNINGS. A FINAL MOISTURE STARVED SHORT WAVE WILL MOVE EAST ACROSS THE AREA LATER SATURDAY...INITIATING A SHORT-LIVED WARMING TREND THAT WILL BEGIN SUNDAY AS PROGRESSIVE SHORT WAVE RIDGING MOVES ACROSS CONCURRENT WITH MILD HIGH PRESSURE BUILDING IN FROM THE SOUTH. HIGHS SUNDAY WILL REACH NEAR NORMAL...MID TO UPPER 50S...AND REACH 60 TO 65 ON MONDAY AHEAD OF OUR NEXT WEAK AND DRY COLD FRONT WHICH WILL MOVE THROUGH LATER MONDAY TO COOL US BACK INTO THE MID AND UPPER 50S ON TUESDAY. THE FRONT WILL DISSIPATE AND LIFT NORTH WITH MILD RETURN FLOW DEVELOPING MID WEEK AS A STRONGER FRONTAL SYSTEM TAKES SHAPE OVER THE LOWER PLAINS...WITH EXPECTED IMPACTS NOT EXPECTED TO REACH THE EAST COAST UNTIL THURSDAY. HIGHS WEDNESAY SHOULD REACH THE LOW TO MID 60S. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AS OF 1230 PM WEDNESDAY... MAIN HAZARD WILL BE SEVERE STORMS THIS AFTERNOON...INITIAL COLD AIR WEDGE HAS ERODED AND AN INTITIAL LINE OF POTENTIALLY SEVERE THUNDERSTORMS WILL BE MOVING EAST...INTO THE TRIAD TAF SITES (GSO/INT) BETWEEN 18 AND 20Z. EASTERN SITES MAY EXPECT SCATTERED ACTIVITY THROUGH THE AFTERNOON...WITH THE MAIN LINE REACHING THE SITES 19-22Z. GUSTS ACCOMPANYING THE STORMS COULD REACH 50 KNOTS AND POSSIBLY PRODUCE A TORNADO OR TWO. MEANWHILE...THE PREVAILING CONDITIONS THROUGH 00Z WILL FEATURE ROUNDS OF SHOWERS WITH MVFR CEILINGS AND SUSTAINED SOUTHERLY WINDS 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. AFTER THE CONVECTION WANES...VFR CONDITIONS ARE EXPECTED OVERNIGHT...WITH SOUTH TO SOUTHWEST WINDS SUBSIDING TO 10 TO 15 KNOTS GUSTING 20 TO 25 OVERNIGHT. CONDITIONS THURSDAY REMAIN VFR...BUT WINDS WILL PICK UP AGAIN BY MIDMORNING...WITH SOUTHWEST TO WEST WINDS 15 TO 20 GUSTING TO 30 KNOTS AFTER 15Z...SUBSIDING TO LESS THAN 10 KNOTS AROUND 00Z TOMORROW EVENING (BEYOND THE VALID TAF PERIOD). FRIDAY AND BEYOND...VFR CONDITIONS WITH NO PRECIPITATION ARE EXPECTED THROUGH THE WEEKEND...LIKELY LINGERING INTO MIDWEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY THROUGH MIDNIGHT EST TONIGHT FOR NCZ008>011-024>028-040>043-073>078-083>086-088-089. && SYNOPSIS...26/MLM NEAR TERM...22/MLM SHORT TERM...26/MLM LONG TERM...MLM AVIATION...MLM
Hazardous weather outlook, Feb 24, 11:27 AM EST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1127 AM EST WED FEB 24 2016 NCZ007-021>023-038-039-251630- PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- 1127 AM EST WED FEB 24 2016 ...TORNADO WATCH 26 IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG...BLUSTERY WINDS ARE LIKELY ON THURSDAY...WITH SUSTAINED SPEEDS AROUND 20 MPH AND GUSTS TO AROUND 35 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ008>011-024>028-040>043-073>078-083>086-088-089-251630- GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE- CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1127 AM EST WED FEB 24 2016 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...TORNADO WATCH 26 IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG...BLUSTERY WINDS ARE LIKELY ON THURSDAY...WITH SUSTAINED SPEEDS AROUND 20 MPH AND GUSTS TO AROUND 35 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 26
In the hours before
Local storm report, Feb 24, 6:11 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
611 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 4 S HOPE MILLS 34.92N 78.94W
02/24/2016 CUMBERLAND NC TRAINED SPOTTER
TREE DOWN ON I-95 SOUTHBOUND AT MILE MARKER 39.
&&
EVENT NUMBER RAH1600437
KRDLocal storm report, Feb 24, 6:13 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
613 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 4 NNW NEW HOPE 35.86N 78.58W
02/24/2016 M1.00 INCH WAKE NC TRAINED SPOTTER
1 INCH HAIL AT THE INTERSECTION OF CAPITAL BLVD AND OLD
WAKE FOREST ROAD
&&
EVENT NUMBER RAH1600438
KRDLocal storm report, Feb 24, 6:16 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
616 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 4 SW RALEIGH 35.77N 78.68W
02/24/2016 M47 MPH WAKE NC NWS OFFICE
GUST TO 47 MPH OBSERVED ON ROOF OF NWS OFFICE ON
CENTENIAL CAMPUS IN WEST RALEIGH
&&
EVENT NUMBER RAH1600439
KRDLocal storm report, Feb 24, 6:22 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 6 N DURHAM 36.07N 78.93W
02/24/2016 DURHAM NC BROADCAST MEDIA
TREE DOWN ON CAR ON TREVOR CIRCLE. TIME ESTIMATED.
&&
EVENT NUMBER RAH1600440
KRDLocal storm report, Feb 24, 6:28 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
628 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 5 S BAHAMA 36.09N 78.90W
02/24/2016 DURHAM NC TRAINED SPOTTER
NUMEROUS TREES DOWN ALONG THE 400-600 BLOCK OF GOODWIN
ROAD NEAR STEPHEN ROAD...CRESTVIEW ROAD. AND EAKER ROAD.
TIME ESTIMATED.
&&
EVENT NUMBER RAH1600441
KRDLocal storm report, Feb 24, 6:36 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
636 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM NON-TSTM WND GST SEYMOUR JOHNSON AFB 35.34N 77.97W
02/24/2016 M44 MPH WAYNE NC AWOS
KGSB REPORTED A NON CONVECTIVE PEAK WIND GUST OF 44 MPH
AT 558 PM EST.
&&
EVENT NUMBER RAH1600442
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:09 AM EST | Special Weather Statement | RAH | Richmond | 51 min |
| Feb 24, 10:53 AM EST | Tornado Warning | RAH | Cumberland | 31 min |
| Feb 24, 12:08 PM EST | Special Weather Statement | RAH | Wilson | 52 min |
| Feb 24, 12:26 PM EST | Special Weather Statement | RAH | Sampson | 64 min |
| Feb 24, 12:36 PM EST | Tornado Warning | RAH | Sampson | 24 min |
| Feb 24, 12:45 PM EST | Severe Thunderstorm Warning | RAH | Sampson | 9 min |
| Feb 24, 1:03 PM EST | Tornado Warning | RAH | Wayne | 27 min |
| Feb 24, 1:04 PM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 56 min |
| Feb 24, 1:32 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 43 min |
| Feb 24, 1:43 PM EST | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 47 min |
| Feb 24, 1:59 PM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 46 min |
| Feb 24, 2:25 PM EST | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 65 min |
| Feb 24, 2:44 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Randolph | 61 min |
| Feb 24, 3:00 PM EST | Severe Thunderstorm Warning | RAH | Moore | 60 min |
| Feb 24, 3:09 PM EST | Tornado Warning | RAH | Chatham, Lee, Moore, Randolph | 33 min |
| Feb 24, 3:11 PM EST | Tornado Warning | RAH | Chatham, Lee, Randolph | 34 min |
| Feb 24, 3:30 PM EST | Severe Thunderstorm Warning | RAH | Anson, Richmond | 45 min |
| Feb 24, 3:35 PM EST | Tornado Warning | RAH | Alamance, Chatham, Durham, Orange | 40 min |
| Feb 24, 3:43 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Orange, Person | 62 min |
| Feb 24, 3:47 PM EST | Tornado Warning | RAH | Hoke, Moore, Richmond, Scotland | 43 min |
| Feb 24, 3:53 PM EST | Tornado Warning | RAH | Chatham, Lee, Moore | 37 min |
| Feb 24, 3:59 PM EST | Tornado Warning | RAH | Granville, Person | 19 min |
| Feb 24, 4:04 PM EST | Tornado Warning | RAH | Durham, Granville, Person, Vance | 56 min |
| Feb 24, 4:13 PM EST | Tornado Warning | RAH | Chatham, Durham, Orange | 47 min |
| Feb 24, 4:20 PM EST | Tornado Warning | RAH | Chatham, Harnett, Lee, Wake | 40 min |
| Feb 24, 4:36 PM EST | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Harnett, Vance, Wake and 1 more | 69 min |
| Feb 24, 4:40 PM EST | Areal Flood Advisory | RAH | Chatham, Durham, Franklin, Granville, Vance, Wake | 50 min |
| Feb 24, 5:03 PM EST | Tornado Warning | RAH | Franklin, Granville, Vance, Warren | 26 min |
| Feb 24, 5:04 PM EST | Tornado Warning | RAH | Cumberland, Harnett, Hoke, Sampson | 26 min |
| Feb 24, 5:21 PM EST | Tornado Warning | RAH | Cumberland, Harnett, Sampson | 39 min |
| Feb 24, 5:21 PM EST | Tornado Warning | RAH | Vance, Warren | 24 min |
| Feb 24, 5:22 PM EST | Tornado Warning | RAH | Franklin, Vance, Wake | 23 min |
| Feb 24, 5:31 PM EST | Severe Thunderstorm Warning | RAH | Durham, Wake | 44 min |
| Feb 24, 5:41 PM EST | Tornado Warning | RAH | Franklin, Vance, Wake, Warren | 49 min |
| Feb 24, 5:52 PM EST | Tornado Warning | RAH | Johnston, Wayne | 38 min |
| Feb 24, 5:58 PM EST | Tornado Warning | RAH | Cumberland, Sampson | 32 min |
| Feb 24, 6:13 PM EST | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake, Warren | 62 min |
| Feb 24, 6:15 PM EST | Areal Flood Advisory | RAH | Franklin, Halifax, Vance, Wake, Warren | 45 min |
| Feb 24, 6:25 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Wayne, Wilson | 50 min |
| Feb 24, 6:29 PM EST | Tornado Warning | RAH | Johnston, Sampson, Wayne, Wilson | 21 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.